# SDR SWAA2024091013623

- Difficulty date: July 17, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTO LUMINESCENT AT PASSENGER CABIN (10 EA) 2024-454960<[01] REPLACED PHOTO LUMINESCENT AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 31-51-15-960-801;[02] TASK COMPLETED
